DOI 10.1097/00042737-200204000-00019
Paracetamol poisoning unmasking factor VII deficiency.
Аннотация
We report on an 18-year-old woman who took an impulsive overdose of paracetamol. The admission international normalized ratio (INR) was prolonged which resulted in her being transferred to a specialist hepatology unit. Her clinical condition and laboratory parameters did not correlate; this prompted investigation into her coagulation profile, which revealed a factor VII deficiency and explained the observed abnormalities of an elevated INR, normal partial thromboplastin time and normal liver function. There are no other reports of factor VII deficiency being identified as a result of paracetamol overdose.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.